MAUDE Adverse Event Report: STRYKER GMBH 5.0MM VARIABLE ANGLE EXTENSION ARM AXSOS 3 TI; PLATE, FIXATION, BONE

STRYKER GMBH 5.0MM VARIABLE ANGLE EXTENSION ARM AXSOS 3 TI; PLATE, FIXATION, BONE
Model Number 991088S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
Right femur fracture case.It was reported that the variable angle tension arm was unlocked and the angle adjusted.When re-locking, the torque limiter wouldn't torque/ tighten and broke where the interlocking piece where arm connects to plate.A second device was used.Surgery completed successfully with no delay.

Brand Name
5.0MM VARIABLE ANGLE EXTENSION ARM AXSOS 3 TI
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10795901
Report Number0008031020-2020-02426
Device Sequence Number3570403
Product Code HRS
UDI-Device Identifier07613327353884
UDI-Public07613327353884
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number991088S
Device Catalogue Number991088S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1